EKU Faculty and Staff Scholarship
 

Department

Mathematics and Statistics

Document Type

Article

Publication Date

6-2017

Abstract

Given a finite-dimensional noncommutative semisimple algebra A over C with involution, we show that A always has a basis B for which ( A , B ) is a reality-based algebra. For algebras that have a one-dimensional representation δ , we show that there always exists an RBA-basis for which δ is a positive degree map. We characterize all RBA-bases of the 5-dimensional noncommutative semisimple algebra for which the algebra has a positive degree map, and give examples of RBA-bases of C ⊕ M n ( C ) for which the RBA has a positive degree map, for all n ≥ 2

Journal Title

Journal of Algebra

Journal Volume

479

Article Starting Page

173

Article Ending Page

191

Included in

Algebra Commons

Share

COinS